MathSciNet Relay Station
MathSciNet bibliographic data
MR1422601 35L70 (33C05 35Q53)
Denzler, Jochen A hypergeometric function approach to the persistence problem of single sine-Gordon breathers. Trans. Amer. Math. Soc. 349 (1997), no. 10, 4053–4083.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement